# SDR 03FDEA01893

- Difficulty date: November 8, 2003
- Submitted: November 13, 2003
- Operation: Air carrier
- Aircraft: N463FE
- Make and model: Boeing 727-200
- Aircraft serial: 22551
- Aircraft time: 36,067 hours, 24,808 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Part number: A718822
- Part serial: 40188
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, F
- Precautionary procedure: A

## Discrepancy

AT ALTITUDE FL280 CREW NOTICED AN UNUSUAL VIBRATION OF AIRCRAFT.  ALL ENGINES / INSTRUMENTS INDICATED NORMALLY.  ELECTED TO DIVERT TO SDF.  VIBRATION / SHUTTER CONTINUED DURING TAXI IN.  ACN RELEASED FOR SERVICE PER MEL/CDL: 22-06-A  CATEGORY: C EXPIRATION: 18NOV03 MEL 22-06-A:  UPPER YAW DAMPER INOP.  FOUND UPPER RUDDER SHUTTERING BACK AND FORTH.  TURNED UPPER YAW DAMPER OFF SHUTTERING STOP.  DEFERRED UPPER YAW DAMPER.  SWAPPED YAW DAMPER COUPLERS, NO HELP RETURNED TO ORIGINAL POSITIONS.  REF B727-200 MM 22-11-131-4, NEEDS CONTINUED T/S.
